# SDR EGRA9548

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39VA
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2041
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Release Pin
- Part number: 105800314
- Condition: Failed
- Location: Wire Strike
- Part time: 39 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE STRIKE KIT RELEASE PIN FAILED. BEARINGS AT END OF RELEASE PIN FELL OUT. PART SCRAPPED AT KHC. REPLACED WITH NEW RELEASE PIN.
